Translator Disclaimer
2018 Approximate controllability for abstract semilinear impulsive functional differential inclusions based on Hausdorff product measures
Jian-Zhong Xiao, Xing-Hua Zhu
Topol. Methods Nonlinear Anal. 52(2): 353-372 (2018). DOI: 10.12775/TMNA.2018.030

Abstract

A second order semilinear impulsive functional differential inclusion in a separable Hilbert space is considered. Without imposing hypotheses of the compactness on the cosine families of operators, some sufficient conditions of approximate controllability are formulated in the case where the multivalued nonlinearity of the inclusion is a completely continuous map dominated by a function. By the use of resolvents of controllability Gramian operators and developing appropriate computing techniques for the Hausdorff product measures of noncompactness, the results of approximate controllability for position and velocity are derived. An example is also given to illustrate the application of the obtained results.

Citation

Download Citation

Jian-Zhong Xiao. Xing-Hua Zhu. "Approximate controllability for abstract semilinear impulsive functional differential inclusions based on Hausdorff product measures." Topol. Methods Nonlinear Anal. 52 (2) 353 - 372, 2018. https://doi.org/10.12775/TMNA.2018.030

Information

Published: 2018
First available in Project Euclid: 25 November 2018

zbMATH: 07051673
MathSciNet: MR3915644
Digital Object Identifier: 10.12775/TMNA.2018.030

Rights: Copyright © 2018 Juliusz P. Schauder Centre for Nonlinear Studies

JOURNAL ARTICLE
20 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.52 • No. 2 • 2018
Back to Top